# SDR TRAX200700464

- Difficulty date: April 4, 2007
- Submitted: April 6, 2007
- Operation: Air carrier
- Aircraft: N740EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10151
- Aircraft time: 7,472 hours, 4,776 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LOWER FS 280 WEB HAS CORROSION. REMOVED RT FS280 WEB IAW CRJ 700 51-42-06 AND 51-42-21. DUPLICATED R/H LWR 280 WEB.
